MathSciNet Relay Station
MathSciNet bibliographic data
MR2894895 34G20 (34K35 34K45 93B05)
Arthi, Ganesan; Balachandran, Krishnan Controllability of second-order impulsive functional differential equations with state-dependent delay. Bull. Korean Math. Soc. 48 (2011), no. 6, 1271–1290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement